Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tart

My before and afters on lots of meds.

Recommended Posts

>>>>>>>> My before and afters <<<<<<<<<<<<

Hopefully that link works. It's my gallery on acne.org. I've been on the Doxymycin for maybe 2 months now (it was only a 1 month perscription) But I still got clear even though sometimes I took days off and forgot to take the pills!

I'm pretty happy.

The picture of me with very red skin is when I used Tretinoin Cream, Differen and Clindamycin all at the same time (Doctor perscriped me to) And look what happen. That is the WORST my skin has ever been. It hurt to even wash my face because it BURNED so so much. If I tryed to put cover up on it, it was BURN even more and just peel and flake off anyway. In the end, the pills (doxycycline) worked for me.

The only down side for the pills is make sure you eat after you take the pills because they can give you a mean stomache ache. Atleast for me.

For your convience, I just learned you can add pics lol:

post-14343-1103083355_thumb.jpg

post-14343-1103083366_thumb.jpg

post-14343-1103083375_thumb.jpg

post-14343-1103083355_thumb.jpg

post-14343-1103083366_thumb.jpg

post-14343-1103083375_thumb.jpg

Edited by Tart

Share this post


Link to post
Share on other sites
I am happy for you, but don't stay on the doxy too long. It will ruin your stomach if you take them too long. It happened to me. doubt.gif

Share this post


Link to post
Share on other sites

If you are just using antibiotics it may come back. The idea is to use a topical and an antibiotic for four-to-six months then to rely solely on the topical after that time. Your skin looks fabulous and you didn't react well to topicals. *Sigh*

I would suggest eating a lot of yogurt and taking a high quality acidopholus supplement as well. I won't suggest you go off the antibiotic because acne is hell, for sure. I will suggest to try to find something else that works but that may prove to be difficult.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×